Skip to main content
Article
A Proportionality Principle for Partitioning Problems
Proceedings of the American Mathematical Society
  • Theodore P. Hill, Georgia Institute of Technology - Main Campus
Publication Date
5-1-1988
Abstract

In a general class of measure-partitioning or fair-division problems, the extremal case occurs when the measures are proportional. Applications are given to classical and recent fair-division problems, and to statistical decision theory, mathematical physics, Banach space theory, and inequalities for continuous random variables.

Citation Information
Theodore P. Hill. "A Proportionality Principle for Partitioning Problems" Proceedings of the American Mathematical Society Vol. 108 Iss. 1 (1988) p. 288 - 293
Available at: http://works.bepress.com/tphill/36/